# SDR RRXA96106

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 980-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT Y=980 AND Y=1020 BETWEEN LONGERONS 36 TO 35L CORROSION DAMAGE PAST LIMITATIONS.  SKIN REPAIRED BY DOUBLER AND FILLER REPAIR IAW REO-01946 AND TREATED AREA  IAW DC-8 SRM 51-1-8.
